Illinois Journal of Mathematics

Compatibility of imposed differentiable structures

James R. Munkres

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 4 (1968), 610-615.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053962

Digital Object Identifier
doi:10.1215/ijm/1256053962

Mathematical Reviews number (MathSciNet)
MR0233364

Zentralblatt MATH identifier
0184.27202

Subjects
Primary: 57.10

Citation

Munkres, James R. Compatibility of imposed differentiable structures. Illinois J. Math. 12 (1968), no. 4, 610--615. doi:10.1215/ijm/1256053962. https://projecteuclid.org/euclid.ijm/1256053962


Export citation